To the Editor.—
The term pseudolymphoma is not specific, and a variety of inflammatory reactions may simulate clinically and histopathologically a cutaneous malignant lymphoma.1 Pseudolymphomatous skin reactions induced by drug therapies, especially anticonvulsants, have been reported.2 These pseudolymphomatous skin reactions most commonly appear as single lesions. Characteristically, the few localized lesions disappear after discontinuing therapy with the offending drugs. Multiple and generalized tumors are very rare.3We describe a patient who had multiple cutaneous lesions that showed incomplete regression. Apparently, they were induced by therapy with thioridazine, a piperidine derivative of phenotiazine. This is the first case reported of a generalized cutaneous pseudolymphoma induced by therapy with neuroleptics. This communication will also present findings from immunophenotypical and immunogenotypical studies that confirmed the benign nature of these lesions.
Report of a Case.—
A 47-year-old man with a depressive disorder had been treated with thioridazine (100 mg/d) for
J. Luelmo Aguilar, C. Mieras Barceló, M. T. Martín-Urda, A. Castells Rodellas, M. Lecha Carralero, R. Martí Laborda. Generalized Cutaneous B-cell Pseudolymphoma Induced by Neuroleptics. Arch Dermatol. 1992;128(1):121–123. doi:10.1001/archderm.1992.01680110135026